# SDR CA070706003

- Difficulty date: July 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,712 hours
- Engine: Ge CF34*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) HOT BRAKE INDICATION ON TAXI IN OF 460 CELSIUS.  BRAKE OVERTEMP INSPECTION CARRIED OUT WITH NO FAULTS.  CMC MESSAGE BRAKE TEMP SENSOR OVERHEAT.  IAW FIM, REPLACE TEMP SENSOR.  PLACED ON MEL DUE NO STOCK. FOLLOWING DAY, RT IB/OB BRAKE TEMPERATURES CREPT UP TO 110/ 195 CELSIUS. THERE IS A HISTORY OF HYDRAULIC CONTROL PROBLEMS, POSSIBLE CAUSE IN THIS CASE MAY BE THE BRAKE CONTROL VALVE. (TC NR 20070706003)
